# SDR 373PA0024

- Difficulty date: February 2, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 51,071 hours, 25,784 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pin
- Part number: 69731201
- Condition: Damaged
- Location: Hor Stab Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BOEING SB 737-55A1077 PART 2, FOUND CORROSION AROUND THREADS AND THREAD RELIEF ON RIGHT HORIZONTAL STABILIZER OUTER HINGE PIN.  REPLACED INNER AND OUTER PINS PER SB737-55A1077 AND MM 27-41-31.
